Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello all

I finished a 6 month course of roaccutane 2 weeks ago, 2 months 40mg a day and 4 months 60 mg a day.

The trouble is since stopping 2 weeks ago I have had new spots appear on my forehead, cheeks and throat area in total probably 8, not huge but big enough.

I obviously finished with my derm 2 weeks ago but just wondered should I contact him to go back and see him or wait a couple of months and see how it goes then go and see him and if need be do second course.

Or are these spots just because I have finished drug?

Share this post


Link to post
Share on other sites

I think it would be a good idea to contact your dermatologist. If your skin is reacting this way so soon, you might need to get on a topical maintenance regimen sooner rather than later to keep everything under control.

Share this post


Link to post
Share on other sites

Do you mean tazorac or something, obviously nothing over the counter is good enough.

I have used BP before but really irritated my skin so much I gave up - this was before accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×